HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Depression (http://www.healthboards.com/boards/depression/)
-   -   Weight gain with abilify? (http://www.healthboards.com/boards/depression/886565-weight-gain-abilify.html)

NiceShot 01-22-2012 07:13 AM

Weight gain with abilify?
 
I am new here so it probably has been takes about but I have gained a significant amount of weight since starting it. Like 50 lbs. in less than a year. I don't even think it is helping,it is hard to tell since I am on so much other stuff.
Anyone else?

ladysmurf 02-19-2012 11:33 AM

Re: Weight gain with abilify?
 
Yeah thats a side effect from it. :( but if you are benefiting from the drug I would suggest trying to deal with it by going to the gym, or eating healthier.

fusionqueen 11-21-2012 02:02 PM

Re: Weight gain with abilify?
 
What dosage are you on? Is it helping? Are you on any other meds?


All times are GMT -7. The time now is 10:01 PM.